Translator Disclaimer
June 2011 New limiting distributions for Bellman-Harris processes
Wolfgang P. Angerer
Author Affiliations +
J. Appl. Probab. 48(2): 313-321 (June 2011). DOI: 10.1239/jap/1308662629

Abstract

We present a number of new solutions to an integral equation arising in the limiting theory of Bellman-Harris processes. The argument proceeds via straightforward analysis of Mellin transforms. We also derive a criterion for the analyticity of the Laplace transform of the limiting distribution on Re(u) ≥ -c for some c > 0.

Citation

Download Citation

Wolfgang P. Angerer. "New limiting distributions for Bellman-Harris processes." J. Appl. Probab. 48 (2) 313 - 321, June 2011. https://doi.org/10.1239/jap/1308662629

Information

Published: June 2011
First available in Project Euclid: 21 June 2011

zbMATH: 1218.60069
MathSciNet: MR2840301
Digital Object Identifier: 10.1239/jap/1308662629

Subjects:
Primary: 44A05 , 60J80

Keywords: branching process , exponential moment , Mellin transform

Rights: Copyright © 2011 Applied Probability Trust

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2011
Back to Top